Previous |  Up |  Next

Article

Title: Propagation of Rayleigh-type waves in aeolotropic material with cubic symmetry (English)
Author: Dutta, Subhas
Author: Roy, Priyatosh
Language: English
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 21
Issue: 2
Year: 1976
Pages: 136-144
Summary lang: English
Summary lang: Czech
Summary lang: Russian
.
Category: math
.
Summary: Possibility of propagation of Rayleigh-type waves in aeolotropic material of the cubic system is studied in this paper for different models. ()
MSC: 74E10
MSC: 74J15
idZBL: Zbl 0346.73013
.
Date available: 2008-05-20T18:04:19Z
Last updated: 2015-07-17
Stable URL: http://hdl.handle.net/10338.dmlcz/103631
.
Reference: [1] Miller G. F., Musgrave M. J. P.: On the propagation of elastic waves in aeolotropic media.Proc. Roy. Soc. A 236 p. 352-383, 1956. Zbl 0072.19902, MR 0079433
Reference: [2] Love A. E. H.: A treatise on the Mathematical Theory of Elasticity.Dover Publ. New York. Zbl 0063.03651
.

Files

Files Size Format View
AplMat_21-1976-2_7.pdf 1.192Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo